Survival analysis of Latvian population using Tchebyshev's polynomials.

Pettere, Gaida . Acta Applicandae Mathematicae 2003. 79 (1-2) :69-81

Locate this article in:

Bibtex

@article{CIS-206267,
  Author = {Pettere, Gaida},
  Title = {Survival analysis of Latvian population using Tchebyshev's polynomials.},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {79},
  Number = {1-2},
  Year = {2003},
  Pages = {69--81},
  Keywords = {Smoothing, mortality rates, survival analysis and censored data, Fourier–Tchebyshev series, Tchebyshev polynomial}
}

Similar articles